Escaping hell: getting off oxycontin 400 mg/day - Part 13

By Taarna · Aug 23, 2014 · ·
  1. TappingSoftly, thank you for your beautiful words... EVERYONE, thank you for your beautiful words. I truly don't deserve them.

    I am back to Day 4 - or rather 82 hours. Working on that day 4. Yes, I f-ed up AGAIN. Like I said at the beginning of the thread, unfortunately this isn't a new trend. Did it enough to fuck myself up well and good. Of course! Why would I NOT punish myself! Urgh! So sick to death of hearing myself speak!

    Taarna added 4 Minutes and 13 Seconds later...

    Ive been... afraid to post... Just chicken-shit, thinking I'm letting all of you down. But someone wiser than myself (thank you, NM:) reminded me that I am not the first nor the last to go through this.

    Taarna added 5 Minutes and 48 Seconds later...

    So here I am, 1 am, sitting here with incredible stomach cramps, unable to sleep... And so utterly pissed with myself!!!!!!!!!!!!!!!!!!!!!! WHY WHY WHY! Eh, who the fuck cares why - just don't repeat, repeat, repeat!!!!!!!! I invented reasons, pretty much! Coz NOTHING should have been more important! Surely no stupid job! Catch-22, idiot! YOU got YOURSELF caught in it!

    Will YOU ALL BELIEVE ME when I say this time I will DO IT?! This time I will get this fucking gorilla off my back! Do YOU all believe it? I think I AM deluded, to a certain degree, because every time I say this, I do believe it! Perhaps not enough! How much is enough?

    Shit! The anxiety is kicking in.... I can't do this tonight. I am sorry...
    Until I am able to better express myself,
    All good vibes to you out there!

Comments

  1. TappingSoftly
    Taarna, I feel so sorry for you. What you are going through must be hell. You can't keep doing this to yourself sweetie. Given your situation, particularly with the anxiety you suffer from every time you go through this, maybe going it alone just isn't going to work for you. Do you have the option of some kind of residential treatment program? Maybe going someplace, even if its just to get you through the first thirty days, might be helpful. It sounds like you're having a really tough time, and I can't help but think that maybe you need to try a radically different approach. My thoughts are with you, Taarna.
  2. TheKLF
    Umphh, I fully understand Taarna. Just another schedule: one miserable week filled with tranquilizers, almost agony with the sleep trials, then, luckily, there was a musical event far away, and the euphoria, the beers and the "healing of di nation" helped even forget the benzoes. Anxiety, however, is the baddest mf to overwhelm in my opinion. One could have been already really disgusted off the opiates but, still, craving the "chill", the calm of one's nerves...

    And then follows a stupid relapse, especially after so much suffering, and so recent... How the F is it gonna improve? Some say sports...but what if you are exhausted? ...And anxiety is buzzing all the way through your head? Get rid off the opiates with benzoes, then get rid off the benzoes with opiates? What the hell? Sleep, easiness...everything is gone? Maybe the normality also?

    I'd prefer being a Zulu or some other wild savage warrior in constant fight against my enemies until all of this crap is over :mad: One of the most terrifying times is when you have nothing to do or what you have just pissing you off and your brain scream out of boredom...

    Taar, take it easy with that relapse and my awful desperate thoughts, and just take my good vibes to you!
  3. Alka_holic
    Don't beat yourself up over that. I know you said that it was tough to come back and update because you were afraid of what might have been said or whatever. But don't, what you're doing is 100% courageous shit and every second you are struggling is that much closer to where you really want to be.

    Many, many people on here have done the exact same thing. It's just a curve in the road and now it's just about working your way up again and them keep on fighting.
To make a comment simply sign up and become a member!